# SDR 9517362296

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, COULD NOT CONTROL CABIN PRESSURIZATION IN AUTO OR MANUAL.  AIRCRAFT RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  REPLACED THE MANUAL PRESSURE CONTROLLER, LEFT OUTFLOW VALVE AND AUTO PRESSURE CONTROLLER.  PRESSURIZATION CHECK OK.
